# SDR DALA2025040202483

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 BELLY FAIRING 197GB AND FUSELAGE ATTACH SURFACE FOUND CHAFING. CORRECTIVE ACTION: COMPLIED WITH ERA 624942-14 REV ORIGINAL. (0890739)
